Levoxyl Ambulance, Few Days, Confusion, Medication, Gp
I was on 0.25 mg on levothyroxine for about twenty days. I only realized how miserable I felt since I started taking it those pills after two consecutive huge headaches when waking up in the morning. I couldn't even get out of bed and the headache wasn't ... more »
I was on 0.25 mg on levothyroxine for about twenty days. I only realized how miserable I felt since I started taking it those pills after two consecutive huge headaches when waking up in the morning.
I couldn't even get out of bed and the headache wasn't going not even after I took some aspirin.
My heart was pulsing so firmly I could see my pijama shaking after every beat of my heart.
My mouth was dry and with a weird taste. I was really scared because I couldn't understand why I felt so bad. My wife wanted to call an ambulance.
And on this occasion while trying to figure out was I was feeling so bad my wife questioned the side effects of levothyroxine. She had a look at the patient leaflet and googled "levothyroxine side effects" and she found out that I was having several of the side effects.
I stopped taking the medication on the same day. And i felt all right the day after but for a few days when the place was quite and therefore at night in bed I could hear "white noise" in my ears, like the noise of a washing machine, an intermittently an continuous noise and I realized it had the rhythm of my heart. For a few days I could feel that the area in my head where the headache was quite sore, sometime a bit of pain was coming back but not so strong.
Today 20 days later my head feel better and that noise in my ears has gone. But i also have a massive confusion in my head and I have realized that every time someone start a conversation with me or ask me something I have to ask to repeat again what he is saying. this is getting embarrassing and it also worries me very much. My gp (the one who prescribed me those damned pills) is completely useless and I will see a private doctor.
I feel like I was prescribed something highly toxic who has messed up my system and my health